Algebraic curves with an infinite automorphism group
Matematičeskie zametki, Tome 23 (1978) no. 2, pp. 183-195
Cet article a éte moissonné depuis la source Math-Net.Ru
Irreducible algebraic curves $X$ (not necessarily smooth and complete) for which the group $\operatorname{Aut}X$ of biregular automorphisms is infinite are classified. Applications of the results obtained to the theory of algebraic transformation groups are given.
@article{MZM_1978_23_2_a1,
author = {V. L. Popov},
title = {Algebraic curves with an infinite automorphism group},
journal = {Matemati\v{c}eskie zametki},
pages = {183--195},
year = {1978},
volume = {23},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1978_23_2_a1/}
}
V. L. Popov. Algebraic curves with an infinite automorphism group. Matematičeskie zametki, Tome 23 (1978) no. 2, pp. 183-195. http://geodesic.mathdoc.fr/item/MZM_1978_23_2_a1/